# SDR SIMA200308903

- Difficulty date: February 22, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING, FOUND DURING AN IMBV INSPECTION CENTER BEAM RAMP IS CORRODED.  REMOVED AND INSTALLED SERVICEABLE CENTER BEAM IAW EMB 135 SRM 51-40-02, 51-40-06 AND 51-20-03. (M)
